Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sjsmeza

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Male
  • Location
    San Jose, California
  1. Hmmm fourth day and your skin isn't red, but it is itchy. Off of those facts I would assume that your skin is starting to become dry. Do you feel that your skin is dry or feels "tight"? Can you name the 3 products you are using please. If you are not using a small amount of BP yet then start doing so. Its very important that you start off slow at the beggining. Also if you are not doing this already, then I would recommend adding jojoba oil to your lotion at night(you can add it during the day i
  2. I've been using the regimen for 6 months now and am clear. All I have is hyperpigemntation. I have been doing the regimen at a less consisent basis ever since my semester ended about 2 weeks ago. I put on BP today and got really bad red burnt patches on my right temple, left side of my T-Zone, and underneath the right side of my mouth. Is this normal? Is my skin burnt? is this some allergic reaction or something?
  3. If the acne that needs to be treated is under all that stubble and hair then its would be better to shave, but if theres no acne underneath your facial hair then I see no need for you to shave there or even do the regimen in that area.
  4. Hi! Putting on the AHA as moisturizer after BP is ok, but in my experience not twice a day, everyday. The acid is going to make your skin red, raw, and super sensitive to touch and the sun.
  5. Thanks for the reply. I guess I will have to be patient. I've been on the regimen for 3 months now and am finally clear. If all I have to do is just wait for the marks to go away then I'm fine with that. I've heard Tea Tree Oil is so good for you. So I got some and put a few drops on my skin and I kid you not, it burned really bad on my skin. I had to wash it off immediately. No marks or anything was left because of the TTO, but I would never use it again. Is it suppose to burn/sting?
  6. Is there any recommended scar treatment lotion or creams that I can put on my face WHILE on the regimen that WILL NOT break me out? If anybody has any experience scar lotions for their own acne marks/hyperpigmentation then please write back to me. Has Dan recommended any lotions that could help? Thank you.
  7. I think you are getting hyper-pigmentation. The red marks or scars will fade slowly, but it will literally take months, up to a year, or years to see a complete scar fade away.Its not going to go away right away. Acne hurts, it gets swollen and tender.Just visualize in your head what acne lesions look like below your skin. The skin from the top layer to the lowest sub level of the dermis is just totally damaged. It really is never going to start healing unless you get rid of the problem, which
  8. Its been a while since I posted this and since then my acne has gotten better. I've been trying to stress less and just go with it. I'm calm now. My acne is still prsent, but its getting better every week now. Giving it time. I'm optimistic. Thanks for the posts guys.
  9. Absolutely do not use the Silacylic acid wash. At least not while on the regimen. The combination of both of these acne medications will be extrememly irritating and over drying. That will make your acne worse. Not only does Dan warn us of this, but it says it on the back of any acne face wash or topical acne cream to avoid using 2 acne medications at one time or if you are trying to to "ask/consult your physician". You can go to Wal-mart and buy Purpose Gentle Face Wash, Cetephil, or something
  10. I am on week 6 of the regimen and while things looked promising 2 weeks ago, now everything seems like its gone wrong!. My face has gotten worse and I look horrible. My cystic acne on my cheeks and my temples are no going away and on top of that my skin feels tight and s flaky. I am using the full amount of BP. I don't know what am i suppose to do. Keep on using it? For how long? How long until I get to see real results? I am just freaking out. Has anybody had this experience?
  11. Hi everyone. I know you are suppose to do the regimen twice a day everyday, 10- 12 hours apart. Problem is I totally messed up my timing this weekend. I totally went out and should have done the regimen before I went out, but ended up doing the regimen at like 4 in the morning when I got home!! Now my timing is all out of whack. I have work in the morning and would do the regimen at 8 am. I recently did my regimen at 2:30 AM. It is now 1 PM should I do the regimen now or should I wait until like
  12. So I thought it would be a good idea to track my acne.org regimen as well as have a space to vent about my acne when I get frustrated. I had been on tetrinoin for a full 9 weeks and all it did was make my face worse. I wish I would have never got on tretinoin. It made my temples, which only had a bit of acne, into a place where cystic acne is thriving. I am 1 day into week three. The first two weeks the acne cyst on my cheeks were starting to clear up. The cystic acne on my nose, which was out o
  13. Hi everybody. I just started 2 days ago on Tretinion .05 and am also on doxycycline hyclate anibitic pills. I just wanted to know what I should expect from Tretinion. My only specific questions would be if I can put moisturizing lotion on my face at night with Treitinoin? Has anybody taken doxycycline hyclate for acne? My acne is moderate. Acne history: I used to have severe, NOT EXTREME SEVERE, but pretty bad acne and went on tazorac in high school about 4 years ago. Tazorac helped me some. T
  14. Hello, I have read everything you are doing and the best advice would be o get off of the current system you are on right now. You are overdrying your poor face with to many medicated washes and the combination of BP on top of that. Irritation seems to be one of the problems here. It is best to simplify the whole process and try the Acne.org regimen. Three steps, with only one medicated application onto your face. You say that you do not get products over the internet and that is fine. This sit
  15. I have been on it 10 months now and I still get red, Im jusst sensetive to it. It has gotten me clear though, so don't worry.
×